A generalization of Vesentini and Wermer's theorems
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), p. 157-171
@article{RSMUP_1986__75__157_0,
     author = {Slodkowski, Zbigniew},
     title = {A generalization of Vesentini and Wermer's theorems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {157-171},
     zbl = {0629.47012},
     mrnumber = {847664},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__157_0}
}
Slodkowski, Zbigniew. A generalization of Vesentini and Wermer's theorems. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) pp. 157-171. http://www.numdam.org/item/RSMUP_1986__75__157_0/

[1] B. Aupetit Analytic multivalued functions in Banach algebras and uniform algebras, Advances in Mathematics, 44 (1982), pp. 18-60. | MR 654547 | Zbl 0486.46041

[2] B. Aupetit - J. WERMER, Capacity and uniform algebras, J. Functional Analysis, 28 (1978), pp. 386-400. | MR 496966 | Zbl 0378.46045

[3] J. Leiterer, Banach coherent analytic Frechet sheaves, Math. Nachr., 85 (1978), pp. 91-109. | MR 517643 | Zbl 0409.32017

[4] K. Oka, Note sur les familles de fonctions analytiques multiformes, etc., J. Sci. Hiroshima Univ., Ser. A, 4 (1934), pp. 93-98. | JFM 60.0243.06 | Zbl 0011.31403

[5] T.J. Ransford, Analytic multivalued functions, Thesis for Smith Competition, University of Cambridge (1983).

[6] R. Rochberg et al., A theory of complex interpolation for families of Banach spaces, Advances in Mathematics, 43 (1982), pp. 203-229. | MR 648799 | Zbl 0501.46065

[7] Z. Slodkowski, On subharmonicity of the capacity of the spectrum, Proc. Amer. Math. Soc., 81 (1981), pp. 243-249. | MR 593466 | Zbl 0407.46046

[8] Z. Slodkowski, Analytic set-valued functions and spectra, Math. Ann., 256 (1981), pp. 363-386. | MR 626955 | Zbl 0452.46028

[8a] Z. Slodkowski, Analytic set-valued functions and spectra, Preprint series of the Institute of Mathematics of the Polish Academy of Sciences (1980). | MR 626955 | Zbl 0471.46034

[9] Z. Slodkowski, Operators with closed ranges in spaces of analytic vector-valued functions, J. Functional Analysis (to appear). | MR 865219 | Zbl 0611.46046

[10] M.A. Shubin, On holomorphic families of subspaces of a Banach space, Matem. Issled. Kishinev, 5 (1970), pp. 153-165. | MR 285730 | Zbl 0233.32024

[11] E. Vesentini, On the subharmonicity of the spectral radius, Boll. Un. Mat. Ital., 4 (1968), pp. 427-429. | MR 244766

[12] J. Wermer, Subharmonicity and hulls, Pacific J. Math., 58 (1975), pp. 283-290. | MR 393567 | Zbl 0308.32011